# SDR ASOA201200737

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FORWARD JACKING SUPPORT ANGLES ARE CORRODED.  BLEND SUPPORT ANGLES IAW SRM 51-42-06-001-001 & 51-21-06-001-001.  PERFORMED UT THICKNESS OF BLEND AREAS IAW MAC NDT INSPECTION PROCEDURE UT-3.  MINIMUM MATERIAL REMAINING LT .060", RT .061", ORIGINAL IS .063" MATERIAL REMOVED IS .003".  REPAIRED IAW REO 670-53-11-689, STEP 1.
